# SDR UIEA200800008

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N412
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 34,148 hours, 5,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON THE LT I/B AFT FLAP LOWER SURFACE I/B OF NR 4 CANOE.  DENT 0.250" DIAMETER, PIN HOLE IN CENTER 0.060" IS NOT NEAR AN EDGE IS MIDSPAN AND IS COVERED UNDER ALLOWABLE DAMAGE SRM 57-53-01 PAGE 102, C, D, F.
